MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Failure to Read Input Signal (1581); Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a button/keypad (abb dmg prior to tactile cng) issue.There is no indication that the product issue caused or contributed to an adverse event.The complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission 12-dec-2017.Device evaluation: the device has been returned and evaluated by product analysis on 15-nov-2017 with the following findings: during investigation, the audio bolus button (abb) was found to be under responsive.The button cover was observed to be torn in the center.The white slug of the abb was found to be missing.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6996391
Report Number2531779-2017-25633
Device Sequence Number13827017
Product Code OYC
UDI-Device Identifier10840406100013
UDI-Public0110840406100013
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Was the Report Sent to FDA? Yes
Device Age23 MO
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient Weight50